| Catalog Number |
FA-04018 |
| Medical Device Problem Codes |
Material Separation (1562); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that: clinician was attempting to insert arterial catheter however encountered trouble with challenging access.When device was inspected, it was observed that a fragment of the catheter remained in the patient.Additional information: resistance was met when attempting to advance the catheter.The fragment of the swg was fully removed with surgical intervention.The patient was coding at the time of the insertion attempt.They are in icu at present because of their underlying condition.There was no other reported patient harm or consequence from the swg separation.
Additional Manufacturer Narrative
Qn#(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description